Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 90, NWS Cheyenne, WY

June 26, 2014Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 26, 2014, 6:45 PM MDT for Laramie County, Wyoming. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2014, 6:45 PM MDT (00:45 UTC)
Expired
Jun 26, 2014, 7:27 PM MDT
In force
42 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 44 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 6:51 PM MDTHAIL 0.51 Nw Carpenter, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 3:01 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
3908 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

244 
WUUS55 KCYS 270045
SVRCYS
WYC021-270145-
/O.NEW.KCYS.SV.W.0090.140627T0045Z-140627T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
645 PM MDT THU JUN 26 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 745 PM MDT

* AT 641 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARPENTER...
  AND MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CARPENTER AROUND 650 PM MDT.

THIS SEVERE THUNDERSTORM WARNING WILL REPLACE SEVERE THUNDERSTORM 
WARNING NUMBER 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4114 10446 4115 10446 4115 10406 4111 10405
      4100 10405 4100 10449
TIME...MOT...LOC 0045Z 277DEG 15KT 4102 10437

HAIL...1.00IN
WIND...60MPH

$$

RUBIN
2 follow-up statements
833 
WWUS55 KCYS 270114
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
714 PM MDT THU JUN 26 2014

WYC021-270145-
/O.CON.KCYS.SV.W.0090.000000T0000Z-140627T0145Z/
LARAMIE WY-
714 PM MDT THU JUN 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LARAMIE COUNTY UNTIL 745 PM MDT...

AT 710 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF PINE BLUFFS TO CARPENTER...AND
MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

AT 645 PM MDT...QUARTER SIZE HAIL WAS REPORTED IN CARPENTER.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN
LARAMIE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

&&

LAT...LON 4100 10441 4115 10435 4115 10406 4111 10405
      4100 10405
TIME...MOT...LOC 0113Z 233DEG 15KT 4113 10413 4106 10436

HAIL...1.00IN
WIND...60MPH

$$

RUBIN
358 
WWUS55 KCYS 270127
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
727 PM MDT THU JUN 26 2014

WYC021-270137-
/O.CAN.KCYS.SV.W.0090.000000T0000Z-140627T0145Z/
LARAMIE WY-
727 PM MDT THU JUN 26 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LARAMIE COUNTY 
WILL EXPIRE AT 730 PM MDT...

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT.

LAT...LON 4100 10441 4115 10435 4115 10406 4111 10405
      4100 10405
TIME...MOT...LOC 0127Z 233DEG 15KT 4117 10407 4110 10430

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:30 PM MDT, 15 minutes earlier.

Area forecast discussion, Jun 26, 6:30 PM MDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
630 PM MDT THU JUN 26 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 336 PM MDT THU JUN 26 2014

PREVIOUS FORECAST FOR THE NEXT 12 TO 24 HOURS APPEARS ON TRACK
THIS AFTERNOON. CURRENT WATERVAPOR LOOP SHOWS A WEAK SHORTWAVE
ALOFT LIFTING NORTHEAST ACROSS SOUTH CENTRAL WYOMING...WITH
SHOWERS AND TSTORMS BEGINNING TO DEVELOP ALONG AND AHEAD OF THE
FEATURE. A SURFACE BOUNDARY IS ALSO VISIBLE NEAR THE LARAMIE
RANGE...WITH SOUTHWEST WINDS BECOMING MORE SOUTHERLY TO THE EAST
OF THE BOUNDARY ALONG WITH AN IMPRESSIVE MOISTURE GRADIENT.
DEWPOINT TEMP IS CURRENTLY AT 29 DEGREES AT LARAMIE...AND 55 IN
CHEYENNE TO THE EAST OF THE BOUNDARY. SEVERE POTENTIAL IS MARGINAL
ACROSS MOST OF SOUTHEAST WYOMING EAST OF THIS BOUNDARY...DUE TO
LIMITED SHEAR. HOWEVER...TSTORMS WILL LIKELY PRODUCE OUTFLOW
BOUNDARIES RESULTING IN ADDITIONAL LLVL SHEAR THROUGH THIS
EVENING. SEVERE TSTORMS ARE MORE LIKELY ACROSS WESTERN NEBRASKA
THIS EVENING INTO EARLY TONIGHT WITH MORE FAVORABLE SHEAR
PROFILES...MORE INSTABILITY...AND JET ENERGY PUSHING OVER THE
AREA. IN FACT...NOCTURNAL CONVECTION IS EXPECTED EAST OF I25 AS THE
LLVL JET STRENGTHENS WHILE A 50 KNOT JET ALOFT DEVELOPS OVER FAR
EASTERN COLORADO AND WESTERN NEBRASKA. INCREASED POP THROUGH EARLY
SATURDAY MORNING...ESPECIALLY OVER THE NORTHERN PANHANDLE WHICH
WILL BE IN THE FAVORABLE LEFT EXIT QUADRANT OF THE UPPER LEVEL
JET. SEVERE THUNDERSTORMS MAY PRODUCE LARGE HAIL AND STRONG WINDS
THROUGH LATE THIS EVENING.

FOR FRIDAY...MAIN UPPER LEVEL TROUGH CURRENTLY OVER THE GREAT
BASIN WILL MOVE EAST OVER WYOMING. COOLER TEMPERATURES ARE
EXPECTED WITH HIGHS IN THE UPPER 60S TO MID 70S OVER MOST OF
SOUTHEAST WYOMING...AND INTO THE 80S ACROSS WESTERN NEBRASKA WHICH
WILL BE THE LAST TO SEE THE COOLER AIR. EXPECT SHOWERS TO BE MORE
WIDESPREAD ON FRIDAY AS THE TROUGH AXIS MOVES EAST. SHOWERS WILL
DEVELOP OVER SOUTHEAST WYOMING...LIKELY AROUND SUNRISE OR SHORTLY
AFTER OVER CARBON AND ALBANY COUNTY. SHOWERS WILL BECOME MORE
NUMEROUS AS THEY PUSH EAST INTO THE HIGH PLAINS...WITH
THUNDERSTORMS BECOMING MORE LIKELY INTO THE AFTERNOON. INCREASED
POP OVER THE MOUNTAINS AND HIGHER RIDGES...WITH A GOOD COVERAGE OF
RAIN SHOWERS EXPECTED. THIS ACTIVITY WILL LIKELY LINGER THROUGH
MIDNIGHT AS A 90KT UPPER LEVEL JET MAX MOVES OVER WYOMING.

ALL MODELS INDICATE DRIER AIR PUSHING ACROSS WYOMING FOR SATURDAY
WITH DEWPOINTS LOWERING INTO THE 30S. CAN NOT RULE OUT A FEW
ISOLATED THUNDERSTORMS HOWEVER NORTH OF A DOUGLAS TO SIDNEY
NEBRASKA LINE WITH AMPLE MOISTURE LINGERING OVER THAT AREA AS WELL
AS GOOD INSTABILITY. TEMPERATURES WILL RETURN TO NEAR NORMAL WITH
HIGHS IN THE 70S TO LOW 80S. WINDY CONDITIONS ARE EXPECTED WEST OF
THE LARAMIE RANGE WITH GUSTS UP TO 40 MPH POSSIBLE.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 336 PM MDT THU JUN 26 2014

AN UPPER LEVEL LOW WILL DEVELOP AND SLOWLY MOVE EAST ALONG THE
US/CANADIAN BORDER SUNDAY AND MONDAY...WITH WNW FLOW OVER THE
FORECAST AREA THROUGH THIS TIME. A COLD FRONT LOOKS TO
DROP SOUTH ACROSS THE EASTERN PLAINS SUNDAY EVENING...AND WITH SOME
MARGINAL MIDLEVEL MOISTURE MOVING OVERHEAD...COULD SEE A FEW VERY
LIGHT SHOWERS DEVELOP ALONG THE FRONT. NOT LOOKING LIKE MUCH MORE
THAN SPRINKLES THO...SO KEPT CHANCES FOR PRECIP LOW. AHEAD OF THE
FRONT...TEMPS WILL BE VERY WARM...WITH LOW 80S TO LOW 90S ACROSS THE
PLAINS AND 60S TO LOW 80S ACROSS THE WEST. WINDS WILL BE ON THE
BREEZY SIDE AS WELL...WITH GUSTS UP TO 40 MPH LIKELY IN THE WIND
PRONE AREAS ALONG AND WEST OF THE LARAMIE RANGE. MUCH DRIER
NORTHWEST FLOW WILL MOVE OVERHEAD FOR MONDAY WITH COOLER
TEMPERATURES EXPECTED IN THE POST FRONTAL AIRMASS. TUESDAY WILL
REMAIN DRY AS WELL WITH PERHAPS SLIGHTLY WARMER TEMPS AS THE UPPER
RIDGE BEGINS TO BUILD BACK IN FROM THE WEST. LONGER RANGE MODELS
HINT TOWARD A RETURN OF SUBTROPICAL MOISTURE PLUME AS THE RIDGE
BUILDS ON WEDNESDAY...SOMEWHAT REMINISCENT OF A WEAK MONSOONAL
PATTERN. LOOKS LIKE AT LEAST A SLIGHT CHANCE FOR SHOWERS AND
THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY AFTERNOON)
ISSUED AT 630 PM MDT THU JUN 26 2014

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EAST
ACROSS THE NEBRASKA PANHANDLE THROUGH AROUND MIDNIGHT. A MORE
ISOLATED COVERAGE WILL CONTINUE FOR SOUTHEAST WYOMING THROUGH 02Z.
MVFR TO MARGINAL IFR CONDITIONS WILL OCCUR WITH THE STRONGER
THUNDERSTORMS IN THE PANHANDLE...WITH STRONG AND ERRATIC DOWNDRAFT
WINDS AND SMALL HAIL POSSIBLE AS WELL. A COLD FRONT WILL MOVE WEST
TO EAST ACROSS THE FORECAST AREA AFTER 03Z WITH SHOWERS AND
PERHAPS A FEW TSTORMS REDEVELOPING OVERNIGHT. WINDS WILL VEER TO
THE NORTHWEST AND WILL INCREASE BEHIND THE FRONT AS WELL. A
SCATTERED TO WIDESPREAD COVERAGE OF SHOWERS AND THUNDERSTORMS IS
EXPECTED FOR FRIDAY AFTERNOON.

&&

.FIRE WEATHER...
ISSUED AT 336 PM MDT THU JUN 26 2014

MINIMAL FIRE WEATHER CONCERNS THROUGH THIS WEEKEND AS A DAILY
CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY
NIGHT. COVERAGE OF SHOWERS WILL INCREASE ON FRIDAY AS AN UPPER
LEVEL TROUGH MOVES EAST ACROSS THE AREA...PROVIDING MOST OF THE
AREA WITH WIDESPREAD WETTING RAINFALL IN ADDITION TO WHAT HAS
ALREADY FALLEN IN THE LAST FEW DAYS. RELATIVE HUMIDITIES WILL THEN
LOWER TO BETWEEN 10 TO 20 PERCENT ON SUNDAY AS DRIER AIR MOVES
INTO THE AREA. HOWEVER...MODELS INDICATE SUBTROPICAL MOISTURE
RETURNING TO THE AREA BY THE MIDDLE OF NEXT WEEK...AND EVEN
SUGGESTING THE FIRST MONSOON PUSH OF THE SUMMER.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...TJT
LONG TERM...RJM
AVIATION...RJM
FIRE WEATHER...TJT
Hazardous weather outlook, Jun 26, 4:26 AM MDT, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
426 AM MDT THU JUN 26 2014

WYZ101>119-271100-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
426 AM MDT THU JUN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ONCE AGAIN OVER
MOST OF THE AREA THIS AFTERNOON INTO THIS EVENING. SEVERE STORMS
ARE NOT EXPECTED BUT A FEW COULD BECOME STRONG MAINLY NEAR THE
NEBRASKA BORDER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ON FRIDAY...AND AGAIN
NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-271100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
426 AM MDT THU JUN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE OVER THE AREA BY LATE
THIS AFTERNOON AND CONTINUE INTO THIS EVENING. A FEW SEVERE STORMS
ARE POSSIBLE WITH LARGE HAIL THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ON FRIDAY...AND AGAIN
NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BY LATE THIS AFTERNOON INTO THIS
EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 26, 4:59 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
459 PM MDT THU JUN 26 2014

WYZ107-108-262345-
EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-
459 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PLATTE AND GOSHEN
COUNTIES UNTIL 545 PM MDT...

AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF JAY EM TO 12 MILES NORTHEAST OF CHUGWATER...AND MOVING EAST AT 20
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
JAY EM AROUND 520 PM MDT.
LINGLE AROUND 525 PM MDT.
HWY 85 AT DRY RAWHIDE CREEK AND VETERAN AROUND 530 PM MDT.
YODER AROUND 540 PM MDT.
HAWK SPRINGS AROUND 545 PM MDT.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4259 10418 4168 10423 4185 10471 4244 10463
TIME...MOT...LOC 2259Z 270DEG 18KT 4240 10451 4183 10457

RUBIN
Special weather statement, Jun 26, 5:14 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
514 PM MDT THU JUN 26 2014

WYZ102-270000-
NIOBRARA COUNTY WY-
514 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NIOBRARA COUNTY UNTIL
600 PM MDT...

AT 508 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF LANCE CREEK...OR 24 MILES
NORTH OF LUSK...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 57 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
REDBIRD AROUND 535 PM MDT.
MULE CREEK JUNCTION AROUND 550 PM MDT.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4323 10404 4302 10454 4310 10473 4341 10467
      4350 10464 4351 10405
TIME...MOT...LOC 2314Z 213DEG 26KT 4313 10454

RUBIN
Special weather statement, Jun 26, 5:21 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
521 PM MDT THU JUN 26 2014

NEZ019-020-WYZ108-117>119-270000-
BANNER NE-CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-GOSHEN
COUNTY WY-SCOTTS BLUFF NE-SOUTH LARAMIE RANGE FOOTHILLS WY-
521 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...SOUTHERN
GOSHEN...EXTREME SOUTHWESTERN SCOTTS BLUFF AND NORTHWESTERN BANNER
COUNTIES UNTIL 600 PM MDT...

AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
VETERAN TO 6 MILES NORTH OF MERIDEN REST AREA TO 6 MILES NORTH OF
HILLSDALE TO 10 MILES SOUTH OF CHEYENNE...AND MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
GUN BARREL AROUND 530 PM MDT.
HILLSDALE AROUND 535 PM MDT.
VETERAN AND HAWK SPRINGS AROUND 540 PM MDT.
HAWK SPRINGS CAMPGROUND...HAWK SPRINGS RECREATION AREA...YODER AND LA
GRANGE AROUND 545 PM MDT.
BURNS AROUND 555 PM MDT.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 367 AND
390.

THIS LINE OF STORMS WILL LIKELY INTENSIFY...AND A SEVERE
THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. BE CERTAIN TO
MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.

&&

LAT...LON 4133 10456 4162 10439 4203 10459 4210 10421
      4162 10399 4100 10437 4099 10481
TIME...MOT...LOC 2321Z 268DEG 16KT 4201 10450 4162 10430
          4129 10448 4100 10470

RUBIN
Local storm report, Jun 26, 5:42 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
542 PM MDT THU JUN 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             3 SW YODER              41.89N 104.34W
06/26/2014  E1.00 INCH       GOSHEN             WY   TRAINED SPOTTER

&&

HAHN
Local storm report, Jun 26, 5:47 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
547 PM MDT THU JUN 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             HILLSDALE               41.21N 104.48W
06/26/2014  M0.88 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

HAHN
Special weather statement, Jun 26, 5:57 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
557 PM MDT THU JUN 26 2014

NEZ095-096-WYZ108-270045-
GOSHEN COUNTY WY-NORTH SIOUX NE-SOUTH SIOUX NE-
557 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SIOUX AND EASTERN
GOSHEN COUNTIES UNTIL 645 PM MDT...

AT 552 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
PRAIRIE CENTER TO 7 MILES EAST OF TORRINGTON...AND MOVING EAST AT 15
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
AGATE FOSSIL BEDS NATIONAL MONUMENT AROUND 645 PM MDT.

THESE STORMS WILL LIKELY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH
IS IN EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4263 10379 4200 10373 4207 10413 4249 10414
TIME...MOT...LOC 2357Z 259DEG 13KT 4244 10403 4209 10402

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:17 PM MDTSpecial Weather StatementCYSLaramie43 min
Jun 26, 7:34 PM MDTSpecial Weather StatementCYSAlbany41 min
Jun 26, 7:38 PM MDTSevere Thunderstorm WarningCYSLaramie67 min
Jun 26, 8:21 PM MDTSpecial Weather StatementCYSLaramie39 min
Jun 26, 8:35 PM MDTSpecial Weather StatementCYSLaramie40 min
Jun 26, 8:37 PM MDTAreal Flood AdvisoryCYSLaramie6 hr
Jun 26, 9:36 PM MDTSpecial Weather StatementCYSLaramie39 min
Jun 26, 9:46 PM MDTSpecial Weather StatementCYSGoshen29 min
Jun 26, 10:13 PM MDTSpecial Weather StatementCYSNiobrara47 min
Jun 26, 10:29 PM MDTSpecial Weather StatementCYSNiobrara61 min
Jun 27, 12:15 PM MDTSpecial Weather StatementCYSLaramie45 min
Jun 27, 12:48 PM MDTSevere Thunderstorm WarningCYSLaramie42 min
Jun 27, 1:06 PM MDTSpecial Weather StatementCYSLaramie24 min
Jun 27, 1:20 PM MDTSevere Thunderstorm WarningCYSLaramie40 min
Jun 27, 1:27 PM MDTSpecial Weather StatementCYSPlatte33 min
Jun 27, 1:36 PM MDTSpecial Weather StatementCYSAlbany39 min
Jun 27, 1:56 PM MDTSpecial Weather StatementCYSLaramie49 min
Jun 27, 2:21 PM MDTFlash Flood WarningCYSLaramie4 hr
Jun 27, 2:28 PM MDTSpecial Weather StatementCYSLaramie47 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.